# SDR REXA2014061500592

- Difficulty date: June 15, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 16,711 hours, 10,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH MARKING AT 13C, EMER EXIT, MISSING.  INSTALLED NEW SECTION OF FLOOR PATH MARKING STRIP IAW 33-51-01.  ALL CHECKS GOOD.
